# SDR 2017FA0000260

- Difficulty date: June 20, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Aircraft: N131TS
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42AC034
- Aircraft time: 4,135 hours
- Engine: Austro E4
- Engine time: 673 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator
- Part number: E4A41120000080
- Condition: Broken
- Location: Waste Gate
- Part time: 673 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOTS HAD A POWER REDUCTION OF THE RIGHT HAND ENGINE.  THE ENGINE HAD 47% POWER WITH POWER LEVERS AT 100%.  THE RIGHT ENGINE HAD BOTH A&B EECU FAILURE WITH CODE THAT STATED BOOST ACTUATOR FAILURE.  THIS FLIGHT WAS ON A NIGHT CROSS COUNTRY.
